# SDR DALA2021072704210

- Difficulty date: May 29, 2019
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,110 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 LH SIDE FWD WEB FACE CORROSION REPAIRED PER ER/A 578465-14. CORRECTIVE ACTION: RECURRENT INSPECTION COMPLIED WITH. CONTINUE ON MON. OK FOR SERVICE (1097054)
